Skip navigation
Skip navigation

Weak Amenability of A(E) and the Geometry of E

dc.contributor.authorBlanco, A
dc.date.accessioned2015-12-13T22:20:02Z
dc.date.available2015-12-13T22:20:02Z
dc.identifier.issn0024-6107
dc.identifier.urihttp://hdl.handle.net/1885/72145
dc.publisherLondon Mathematical Society
dc.sourceJournal of the London Mathematical Society
dc.titleWeak Amenability of A(E) and the Geometry of E
dc.typeJournal article
local.description.notesImported from ARIES
local.description.refereedYes
local.identifier.citationvolume66
dc.date.issued2002
local.identifier.absfor010102 - Algebraic and Differential Geometry
local.identifier.ariespublicationMigratedxPub3081
local.type.statusPublished Version
local.contributor.affiliationBlanco, A, College of Physical and Mathematical Sciences, ANU
local.bibliographicCitation.startpage721
local.bibliographicCitation.lastpage740
dc.date.updated2015-12-11T07:52:45Z
CollectionsANU Research Publications

Download

There are no files associated with this item.


Items in Open Research are protected by copyright, with all rights reserved, unless otherwise indicated.

Updated:  22 January 2019/ Responsible Officer:  University Librarian/ Page Contact:  Library Systems & Web Coordinator